# SDR CHQA200800222

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 18,328 hours, 15,397 cycles
- Engine: Ge CF343B1
- Engine time: 17,239 hours, 14,566 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16735109
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531, SDF TO IAH - DURING CRUISE, THE FLIGHT CREW RECEIVED A STEERING INOP CAUTION MESSAGE ON EICAS.  THE CREW FOLLOWED THE QRH CHECKLISTS BUT THE MESSAGE REMAINED.  THE AIRCRAFT LANDED AT SDF WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  DURING TROUBLESHOOTING MAINTENANCE SLAVED IN A TILLER, ECU AND SERVO ALL NO FIX.  THE PSEU FAULT CODES POINTED TO RVDT FAILURES, AND BOTH RVDT'S WERE ADJUSTED AND THE STEERING SYSTEM OPS CHECKED GOOD.
